Alert archive / North Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 97, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 25, 2015, 5:29 PM EDT for Durham County, Orange County, North Carolina. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2015, 5:29 PM EDT (21:29 UTC)
- Expired
- Jun 25, 2015, 6:30 PM EDT
- In force
- 61 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Durham County, NC, Orange County, NC
The radar
The Raleigh/Durham radar (KRAX), 58 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 6:05 PM EDT | HAIL 1 | Hillsborough, NC | QUARTER SIZE HAIL FOR SEVERAL MINUTES AT THE HILLSBOROUGH BBQ COMPANY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 4:50 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.5 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 481 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
790
WUUS52 KRAH 252129
SVRRAH
NCC063-135-252230-
/O.NEW.KRAH.SV.W.0097.150625T2129Z-150625T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
529 PM EDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ORANGE COUNTY IN CENTRAL NORTH CAROLINA...
SOUTHWESTERN DURHAM COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 630 PM EDT
* AT 529 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 58 MPH. THIS
STORM WAS LOCATED NEAR HILLSBOROUGH...AND MOVING SOUTHEAST AT 15
MPH.
* LOCATIONS IMPACTED INCLUDE...
DURHAM...CHAPEL HILL...HILLSBOROUGH...CARRBORO...BETHESDA...ENO
RIVER STATE PARK...RESEARCH TRIANGLE...EFLAND...PARKWOOD AND LAKE
JORDAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST QUARTER SIZE HAIL ANDFLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3613 7894 3600 7880 3593 7880 3592 7881
3587 7883 3586 7909 3586 7913 3600 7918
3610 7919 3614 7912
TIME...MOT...LOC 2129Z 319DEG 12KT 3602 7905
$$
262 follow-up statements
197
WWUS52 KRAH 252150
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
550 PM EDT THU JUN 25 2015
NCC063-135-252230-
/O.CON.KRAH.SV.W.0097.000000T0000Z-150625T2230Z/
ORANGE NC-DURHAM NC-
550 PM EDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CENTRAL ORANGE AND SOUTHWESTERN DURHAM COUNTIES...
AT 548 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 58 MPH.
THIS STORM WAS LOCATED NEAR CHAPEL HILL...MOVING SOUTHEAST AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
DURHAM...CHAPEL HILL...HILLSBOROUGH...CARRBORO...BETHESDA...ENO RIVER
STATE PARK...RESEARCH TRIANGLE...EFLAND...PARKWOOD AND LAKE JORDAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RALEIGH.
&&
LAT...LON 3613 7894 3600 7880 3593 7880 3592 7881
3587 7883 3586 7909 3586 7913 3600 7918
3610 7919 3614 7912
TIME...MOT...LOC 2148Z 310DEG 7KT 3599 7902
$$
26400
WWUS52 KRAH 252220
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
620 PM EDT THU JUN 25 2015
NCC063-252228-
/O.CAN.KRAH.SV.W.0097.000000T0000Z-150625T2230Z/
DURHAM NC-
620 PM EDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN DURHAM COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING WEAKENED AS IT
MOVED INTO WESTERN DURHAM COUNTY. THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 3613 7897 3597 7900 3587 7901 3586 7902
3586 7909 3587 7913 3600 7918 3610 7919
3614 7912
TIME...MOT...LOC 2218Z 302DEG 11KT 3607 7915
$$
NCC135-252230-
/O.CON.KRAH.SV.W.0097.000000T0000Z-150625T2230Z/
ORANGE NC-
620 PM EDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR CENTRAL ORANGE COUNTY...
AT 618 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 58
MPH. THIS STORM WAS LOCATED OVER HILLSBOROUGH...CONTINUING TO
REDEVELOP OVERHEAD WITH LITTLE NET MOVEMENT.
LOCATIONS IMPACTED INCLUDE...
CHAPEL HILL...HILLSBOROUGH...CARRBORO...EFLAND AND ENO RIVER STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN RALEIGH.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3613 7897 3597 7900 3587 7901 3586 7902
3586 7909 3587 7913 3600 7918 3610 7919
3614 7912
TIME...MOT...LOC 2218Z 302DEG 11KT 3607 7915
$$
26What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 4:54 PM EDT, 35 minutes earlier.
Area forecast discussion, Jun 25, 4:54 PM EDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RALEIGH NC
454 PM EDT THU JUN 25 2015
.SYNOPSIS... NORTHWEST FLOW ALOFT WILL PREVAIL OVER THE REGION
TODAY. AN UPPER LEVEL TROUGH DIGGING SOUTHEAST INTO THE OHIO VALLEY
ON FRIDAY WILL DEEPEN ALONG THE EASTERN SEABOARD OVER THE WEEKEND.
&&
.NEAR TERM /TODAY AND TONIGHT/...
AS OF 330 PM THURSDAY...
...SEVERE THUNDERSTORM WATCH 353 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT FOR THE NORTHEASTERN PIEDMONT...
CURRENT CONVECTION BREAKING OUT OVER THE EASTERN COUNTIES IS
PRODUCING SOME LIGHTNING BUT WHILE THERE IS SOME DECENT INSTABILITY
BUILDING ALONG A NEAR STATIONARY FRONTAL ZONE...THERE IS NOT ENOUGH
FORCING AT THE MOMENT TO SUSTAIN ACTIVITY FOR TOO LONG. THEREFORE
ONLY EXPECTING ISOLATED TO SCATTERED CONVECTION THIS AFTERNOON AND
INTO THE EARLY EVENING. THAT BEING SAID...FORCING WILL BEGIN TO
INCREASE SUBSTANTIALLY FROM THE NORTH AS A WAVE MOVES DOWN OUT OF
THE OHIO VALLEY...ACROSS CENTRAL VA AND INTO THE NE PORTIONS OF
NORTH CAROLINA. WITH EFFECTIVE SHEAR INCREASING TO NEAR 40 KTS...AND
HELICITY ON THE RISE AS WELL...CHANCES ARE INCREASING FOR AN
ORGANIZED LINE OF CONVECTION MOVING THROUGH OUR FAR NORTHEASTERN
COUNTIES LATER TONIGHT AROUND OR JUST BEFORE 03Z. THE MOST LIKELY
THREAT IN THIS SCENARIO WOULD BE DAMAGING WINDS WITH AN OUTSIDE
CHANCE OF A BRIEF TORNADO SPINUP ALONG THE LINE. AS A RESULT OF
CONDITIONS BECOMING MORE FAVORABLE FOR SEVERE WEATHER THE STORM
PREDICTION CENTER IS EXTENDING AN AREA OF ENHANCED RISK DOWN ACROSS
HALIFAX...WARREN...AND VANCE COUNTIES WITH CONTINUED SLIGHT RISK
ELSEWHERE.
SOME MITIGATING FACTORS AGAINST POTENTIAL SEVERE WEATHER INCLUDE THE
LATER TIMING OF THIS FEATURE REACHING NC WHICH WILL BE WELL AFTER
PEAK HEATING CONCLUDES. IN ADDITION A CAP IS EXPECTED TO FORM WHICH
WOULD CUT OFF SURFACE BASED INSTABILITY..BUT COULD STILL SUSTAIN
ELEVATED CONVECTION WELL INTO THE OVERNIGHT HOURS BUT MOST LIKELY
FOR POINTS EAST OF OUR CWA. WOULD EXPECT ANY LINGERING CONVECTION TO
CLEAR THE AREA BY 9Z.
TEMPERATURES THIS AFTERNOON WILL TOP OUT IN THE UPPER 80S TO LOWER
90S WITH LOWS OVERNIGHT IN THE LOW TO MID 70S.
&&
.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
AS OF 310 PM THURSDAY...
THE AREA WILL BE IN BETWEEN TWO SYSTEMS DURING THE DAY ON FRIDAY AND
WITH SOME BRIEF SHORT WAVE RIDGING MOVING OVERHEAD...PRECIP SHOULD
BE AT A MINIMUM DURING THE DAY (COMPARED TO RECENT DAYS). HOWEVER...
THIS WILL BE SHORT LIVED AS OUR NEXT SHORT WAVE APPROACHES DURING
THE EVENING OR OVERNIGHT HOURS. PRECIP CHANCES WILL QUICKLY INCREASE
THROUGH THE OVERNIGHT HOURS. GIVEN THE FACT THAT THIS WILL OCCUR
OVERNIGHT...AM NOT EXPECTING MUCH IN THE WAY OF SEVERE POTENTIAL
SINCE INSTABILITY WILL BE WEAK. HOWEVER...SHEAR WILL BEGIN TO
INCREASE THROUGH THE EARLY MORNING HOURS OF SATURDAY AS A DEEP LAYER
TROUGH GETS CLOSER...THEREFORE A FEW STORMS WILL HAVE THE POTENTIAL
TO BECOME MORE ORGANIZED.
ANOTHER HOT DAY IS EXPECTED ON FRIDAY (LIKELY OUR LAST FOR THIS
CURRENT HEAT WAVE)...WITH MID TO UPPER 90S EXPECTED. HEAT INDEX
VALUES MAY APPROACH OR EXCEED 105 DEGREES IN THE SOUTHEAST PORTIONS
OF THE CWA...POSSIBLY NECESSITATING A HEAT ADVISORY. OVERNIGHT LOWS
WILL GENERALLY BE IN THE LOW/MID 70S.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
AS OF 310 PM THURSDAY...
AN UPPER LOW WILL DEEPEN OVER THE OHIO VALLEY/GREAT LAKES AS A
RATHER DEEP TROUGH DIGS SOUTH INTO THE TN VALLEY. AN ASSOCIATED COLD
FRONT WILL APPROACH AND CROSS THE REGION SATURDAY/SATURDAY NIGHT.
ALTHOUGH NOT OVERLY IMPRESSIVE...BULK SHEAR VALUES WILL BE ON THE
ORDER OF 30 KNOTS. MORE UNCERTAIN WILL BE THE AMOUNT OF INSTABILITY
SINCE CONVECTION SHOULD BE ONGOING SATURDAY MORNING...THUS LIMITING
THE AMOUNT OF INSOLATION. REGARDLESS...MODELS PROG MARGINAL
DESTABILIZATION AND SOME STORMS MAY BECOME STRONG TO SEVERE...WITH
DAMAGING WINDS AND HAIL BEING THE PRIMARY THREATS. PRECIP WILL
GRADUALLY COME TO AN END LATE SATURDAY NIGHT/EARLY SUNDAY THE FRONT
MOVES EAST OF THE AREA. HIGHS ON SATURDAY WILL BE TEMPERED SOME BY
THE CLOUDS/PRECIP...WITH MOSTLY MID/UPPER 80S TO LOWER 90S EXPECTED.
COOLER AND DRIER AIR WILL FILTER IN BEHIND THE FRONT FOR SUNDAY AND
INTO EARLY NEXT WEEK. THIS WILL RESULT IN MOSTLY DRY CONDITIONS AND
TEMPS ACTUALLY BEING BELOW NORMAL. LONGWAVE TROUGHING WILL SET UP
OVER THE EAST COAST THROUGH MUCH OF NEXT WEEK...WITH IT BECOME
SLIGHTLY MORE AMPLIFIED BY THE MIDDLE OF THE WEEK. GIVEN THIS SET
UP...ANY SHORT WAVE CROSSING THE REGION WILL BRING A CHANCE FOR
SHOWERS/STORMS...ESPECIALLY WEDNESDAY/THURSDAY. TEMPS WILL GRADUALLY
MODERATE...WITH MOSTLY NEAR TO SLIGHTLY ABOVE NORMAL EXPECTED.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
AS OF 200 PM THURSDAY
24 HOUR TAF PERIOD: MOSTLY VFR CONDITIONS PREVAILING ACROSS THE AREA
THIS AFTERNOON. LOW CONFIDENCE FORECAST WITH REGARD TO CONVECTION
BUT IN GENERAL...KRWI AND KFAY WILL MOST LIKELY HAVE THE BEST CHANCE
OF THUNDER THIS AFTERNOON. WINDS WILL BE LIGHT AND VARIABLE AS A
NEAR STATIONARY FRONT MEANDERS OVER THE CWA. THE FRONT SHOULD END UP
NORTH OF THE AREA LATER TONIGHT WITH WINDS RETURNING TO A MORE
PREDOMINANTLY SOUTHERLY DIRECTION. SOME MVFR CEILINGS AND/OR FOG ARE
POSSIBLE NEAR DAYBREAK AT KRWI BUT OTHERWISE EXPECTING MOSTLY VFR
CONDITIONS THROUGH THE TAF PERIOD. WINDS WILL TAKE ON A MORE
WESTERLY COMPONENT ON FRIDAY WITH ISOLATED TO SCATTERED DIURNAL
CONVECTION EXPECTED ACROSS THE AREA.
LONG TERM: THE BEST CHANCE FOR ADVERSE CONDITIONS IN THE LONG TERM
WILL BE ON SATURDAY WITH A FRONTAL SYSTEM PROGRESSING ACROSS THE
AREA EXPECTED TO BRING WIDESPREAD RAINFALL TO THE AREA. SUB-VFR
CONDITIONS ARE PROBABLE THROUGH SUNDAY MORNING BEFORE CLEARING OUT
FROM NW TO SE WITH A RETURN TO VFR CONDITIONS PERSISTING THROUGH
EARLY NEXT WEEK.
&&
.CLIMATE...
REC
DAY MAX YR
RDU RECORDS
06/25 100 1952
06/26 102 1952
GSO RECORDS
06/25 101 1914
06/26 102 1914
FAY RECORDS
06/25 102 1914
06/26 101 1951
&&
.RAH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...RAH
NEAR TERM...ELLIS
SHORT TERM...KRD
LONG TERM...KRD
AVIATION...ELLIS
CLIMATE...RAHHazardous weather outlook, Jun 25, 4:08 PM EDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 408 PM EDT THU JUN 25 2015 NCZ021>025-038>042-073>078-083>086-088-089-262015- FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 408 PM EDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY WITH DAMAGING WINDS...LARGE HAIL...AND LOCALIZED FLOODING THE MOST LIKELY THREATS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ABOVE NORMAL HEAT AND HUMIDITY WILL CONTINUE ON FRIDAY. STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE BOTH FRIDAY AND SATURDAY... MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ007>011-026>028-043-262015- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FRANKLIN-NASH-EDGECOMBE-WILSON- 408 PM EDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. THERE IS AN ENHANCED RISK FOR SEVERE THUNDERSTORMS LATE TONIGHT WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS...BUT AN ISOLATED TORNADO ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ABOVE NORMAL HEAT AND HUMIDITY WILL CONTINUE ON FRIDAY. STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE BOTH FRIDAY AND SATURDAY... MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED.
In the hours before
Local storm report, Jun 25, 1:46 PM EDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
146 PM EDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 AM TSTM WND DMG 1 WNW COLERIDGE 35.64N 79.61W
06/25/2015 RANDOLPH NC 911 CALL CENTER
TREE FELL ON A HOUSE KNOCKING DOWN POWER LINES ON LANES
MILL ROAD
&&
EVENT NUMBER RAH1500747
KRDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 9:06 PM EDT | Special Weather Statement | RAH | Scotland | 39 min |
| Jun 24, 10:36 PM EDT | Special Weather Statement | RAH | Scotland | 54 min |
| Jun 25, 3:35 AM EDT | Special Weather Statement | RAH | Davidson, Randolph | 40 min |
| Jun 25, 3:50 AM EDT | Areal Flood Advisory | RAH | Davidson, Randolph | 115 min |
| Jun 25, 4:12 AM EDT | Special Weather Statement | RAH | Chatham | 48 min |
| Jun 25, 4:25 AM EDT | Special Weather Statement | RAH | Richmond | 65 min |
| Jun 25, 4:31 AM EDT | Flash Flood Warning | RAH | Chatham, Randolph | 3 hr |
| Jun 25, 4:35 AM EDT | Severe Thunderstorm Warning | RAH | Chatham, Randolph | 55 min |
| Jun 25, 5:14 AM EDT | Areal Flood Advisory | RAH | Chatham, Lee | 3 hr |
| Jun 25, 5:19 AM EDT | Special Weather Statement | RAH | Harnett | 56 min |
| Jun 25, 5:38 AM EDT | Special Weather Statement | RAH | Chatham | 67 min |
| Jun 25, 7:45 AM EDT | Special Weather Statement | RAH | Alamance, Guilford | 45 min |
| Jun 25, 8:48 AM EDT | Special Weather Statement | RAH | Alamance | 57 min |
| Jun 25, 9:17 AM EDT | Areal Flood Advisory | RAH | Alamance, Guilford | 118 min |
| Jun 25, 4:36 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange | 54 min |
| Jun 25, 5:38 PM EDT | Special Weather Statement | RAH | Orange | 67 min |
| Jun 25, 5:44 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Orange | 61 min |
| Jun 25, 5:48 PM EDT | Areal Flood Advisory | RAH | Alamance, Durham, Orange | 3 hr |
| Jun 25, 6:09 PM EDT | Flash Flood Warning | RAH | Orange | 3 hr |
| Jun 25, 6:21 PM EDT | Severe Thunderstorm Warning | RAH | Person | 54 min |
| Jun 25, 6:34 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Orange | 41 min |
| Jun 25, 7:11 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange, Person | 49 min |
| Jun 25, 7:13 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Orange | 47 min |
| Jun 25, 7:26 PM EDT | Special Weather Statement | RAH | Vance | 49 min |
| Jun 25, 7:37 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Wake | 53 min |
| Jun 25, 7:38 PM EDT | Special Weather Statement | RAH | Alamance | 52 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.